Jump to content
gn11

digestion, tinnitus and food sensitivities

Recommended Posts

gn11

I am in the last part of my withdrawal from Celexa (Citalopram). Recently (about 4 weeks ago) I did a reduction that was faater that I have been used to. Six weeks ago I did my usual 10% and the 2 weeks later I thought I was doing another 10% butt ended up doing a 15% by mistake. I have been  using a commercial liquid formulation I am now at 0.45.

A couple of weeks later i developed symptoms which (although relatively mild now) seem related to my digestion. I have been following a.low histamine diet for the most part (for about 4 years). I have had  tinnitus  during this time, mostly mild. I've also had a number of other sympoms that improved with diet. Right now every time I eat, I have what feels like sugar spike plus increased tinnitus and sinus congestion watery eys. I thought that there was a further dysregulation   of my histamine sensitivity;However, I am reacting to some of the usual (low histamine) foods so I'm thinking there is something else involved. I also stopped a supplement that I was taking for optical nerve health (I have glaucoma). I was wondering whether I have Salicylate or other digestive issue. I also wonder about my sugar levels being affected. I'm wondering if anyone has any thoughts regarding this...i am thinking of consulting a nutritionist/chiropractor and get tested for food sensitivities. Also, wondering whether getting back to a small supplementation of Magnesium, fish oil (which were part of the suppplement I was taking) could be helpful? Any thoughts would be appreciated!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy